# SDR AALA20060987

- Difficulty date: November 4, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEATS 20AB TO 23AB INOPERATIVE.  SECURED LOOSE HARNESS PLUG AT SEAT 20AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
